MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 6IN SMARTSITE START KIT 50 BOX; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV SELECT MICRO 6IN SMARTSITE START KIT 50 BOX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number IVK0135
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of jucqx039 showed ten other similar product complaint(s) from this lot number.The complaints for this lot number (jucqx039) have been reported from the same facility.
 
Event or Problem Description
It was reported that the iv was started by the er in the left ac.The iv was tested by hand by the ct tech with 10 cc of saline followed by 30 cc @ 5 cc/sec with the contrast injector with no issues.During the first attempt of contrast injection the iv "fell apart." the ct tech reconnected the iv and test flushed with the injector again with no issues.The iv infiltrated approx.50 cc of contrast in the patient's left forearm.A new iv was placed in the patient's right arm for the third attempt, the ct tech test flushed with injector with no issues and the exam was successful.No patient injury was reported.

Brand Name
STATLOCK IV SELECT MICRO 6IN SMARTSITE START KIT 50 BOX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7792519
Report Number3006260740-2018-02098
Device Sequence Number2365944
Product Code FPA
UDI-Device Identifier00801741082535
UDI-Public(01)00801741082535
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K980992
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIVK0135
Device Catalogue NumberIVK0135
Device Lot NumberJUCQX039
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight192